Alert archive / New York / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 4, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Apr 26, 2011, 5:21 PM EDT for Hamilton County, New York. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2011, 5:21 PM EDT (21:21 UTC)
- Expired
- Apr 26, 2011, 6:15 PM EDT
- In force
- 54 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
County Hamilton County, NY
The radar
The Ft Drum radar (KTYX), 103 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 1:49 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.4 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 497 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 191 m²/s²
- 0-3 km storm-relative helicity
- 191 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
181
WUUS51 KALY 262121
SVRALY
NYC041-262215-
/O.NEW.KALY.SV.W.0004.110426T2121Z-110426T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
521 PM EDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL HAMILTON COUNTY IN EASTERN NEW YORK...
* UNTIL 615 PM EDT
* AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 24 MILES WEST OF LEWEY LAKE
CAMPGROUND TO 21 MILES WEST OF LAKE PLEASANT TO 23 MILES WEST OF
LAKE PLEASANT...OR ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF
OLD FORGE TO 16 MILES SOUTHEAST OF OLD FORGE TO 14 MILES EAST OF
HINCKLEY...AND MOVING NORTHEAST AT 40 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
LAKE PLEASANT BY 550 PM EDT...
MOFFITT BEACH CAMPGROUND...LEWEY LAKE CAMPGROUND AND SPECULATOR BY
555 PM EDT...
LAKE DURANT CAMPGROUND BY 600 PM EDT...
INDIAN LAKE BY 605 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR EASTERN NEW YORK.
&&
LAT...LON 4382 7421 4383 7414 4378 7404 4375 7405
4373 7423 4353 7420 4333 7477 4335 7486
4348 7477 4368 7480 4373 7465 4389 7431
TIME...MOT...LOC 2120Z 241DEG 36KT 4364 7486 4351 7481
4336 7483
$$
BGM/BEW1 follow-up statement
030
WWUS51 KALY 262145
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
545 PM EDT TUE APR 26 2011
NYC041-262215-
/O.CON.KALY.SV.W.0004.000000T0000Z-110426T2215Z/
HAMILTON NY-
545 PM EDT TUE APR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR CENTRAL HAMILTON COUNTY...
AT 542 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM WEST CANADA LAKES TO
PISECO...OR ALONG A LINE EXTENDING FROM 14 MILES EAST OF OLD FORGE TO
11 MILES WEST OF SPECULATOR TO 16 MILES SOUTHWEST OF SPECULATOR...
MOVING NORTHEAST AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
SLED HARBOR...RUDESTON AND PISECO BY 550 PM EDT...
KAMP KILL KARE...PERKINS CLEARING AND LAKE PLEASANT BY 555 PM
EDT...
MOFFITT BEACH CAMPGROUND...LEWEY LAKE CAMPGROUND AND SPECULATOR BY
600 PM EDT...
LAKE DURANT CAMPGROUND BY 610 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
&&
LAT...LON 4382 7421 4383 7414 4378 7404 4375 7405
4373 7423 4353 7420 4338 7464 4344 7479
4348 7477 4368 7480 4373 7465 4389 7431
TIME...MOT...LOC 2145Z 241DEG 36KT 4366 7467 4359 7456
4344 7459
$$
BGM/BEWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 4:13 PM EDT, 1 hour 8 minutes earlier.
Area forecast discussion, Apr 26, 4:13 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
413 PM EDT TUE APR 26 2011
.SYNOPSIS...
A WARM FRONT WILL CONTINUE TO MOVE MOVE NORTHWARD BEYOND THE
SOUTHERN ADIRONDACKS...LAKE GEORGE SARATOGA REGION AND SOUTHERN
VERMONT THIS EVENING...USHERING IN A WARM AND HUMID AIRMASS. A
COLD FRONT WILL MOVE ACROSS THE REGION BUT NOT UNTIL THURSDAY. OUR
WEATHER WILL BE UNSETTLED WITH THE CHANCES FOR SHOWERS AND
THUNDERSTORMS WITH THE BEST CHANCES EXPECTED WITH THE PASSAGE OF
THE COLD FRONT.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
SEVERE THUNDERSTORM WATCH CONTINUES UNTIL 9 PM. WARM FRONT STILL
ACROSS NORTHERN NY AND SOUTHERN VT PROVIDING LOW LEVEL FOCUS FOR
ENHANCED CONVERGENCE SUPPORTING STRONG TO SEVERE CONVECTION. SOME
ROTATION SEEN IN STORMS DUE TO LOW LEVEL SHEAR ALONG AND JUST
NORTH OF THE WARM FRONT. OTHER LINEAR CONVECTIVE FEATURES SEEN IN
NY/PA AND DOWN THE APPALACHIANS LIKELY SUPPORTED BY STRENGTHENING
SOUTH TO SOUTHWEST BOUNDARY LAYER JET ENERGY AND MOISTURE
ADVECTION. A VIL OF AROUND 64 RESULTED IN PING PONG TO GOLF BALL
HAIL...SO VILS IN THE 50S SEEM TO SUPPORT QUARTER HAIL.
THE HRRR SUGGESTS CONVECTION WILL CONTINUE TO ORGANIZE INTO THIS
EVENING...AND SHOULD AFFECT PARTS OF THE CATSKILLS...SCHOHARIE
VALLEY...WESTERN MOHAWK VALLEY...SOUTHERN ADIRONDACKS...LAKE
GEORGE SARATOGA REGION...AND CAPITAL DISTRICT...WITH MORE
SCATTERED ACTIVITY IN SOUTHERN VT...WESTERN MA...TACONICS...MID
HUDSON VALLEY AND NW CT. SOME SUGGESTION BY GUIDANCE THAT AS
SURFACE HIGH IN CANADA BUILDS EAST...THE WARM FRONT MAY STRUGGLE
TO PUSH NORTH AND EAST...AND THE CONVECTION COULD NUDGE THE WARM
FRONT BACK SOUTH AGAIN TEMPORARILY INTO THE MOHAWK VALLEY AND
CAPITAL DISTRICT. THIS MIGHT RESULT IN MORE CLOUD COVER AND
SLIGHTLY COOLER LOW TEMPERATURES...AND MORE FOG TONIGHT...BUT FOR
NOW HOLDING POSITION OF WARM FRONT AS IS THIS EVENING...THEN
SLOWLY PUSHING NORTH LATER TONIGHT AND TOMORROW MORNING.
SO...LIKELY SHOWERS AND STORMS IN CENTRAL AND NORTHERN
AREAS...SCATTERED ACTIVITY SOUTH AND EAST. LOWS IN THE MID TO
UPPER 50S ALONG AND NORTH OF THE WARM FRONT...AND LOWER 60S SOUTH
OF THE WARM FRONT. WILL KEEP AN EYE ON TRENDS TO SEE IF LOW
CLOUDS...FOG AND COOLER TEMPERATURES DO DRAIN SOUTH AGAIN THIS
EVENING AND OVERNIGHT.
CONVECTIVE RAINFALL IN SOUTHERN ADIRONDACKS AND WESTERN MOHAWK
VALLEY SUPPORTS CONTINUATION OF THE FLOOD WATCH...ESPECIALLY SINCE
SOME POINTS ARE IN FLOOD NOW.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
ANY LINGERING SHOWER ACTIVITY LATE TONIGHT INTO TOMORROW MORNING
SHOULD BECOME ISOLATED...AND DAYTIME MIXING SHOULD HELP ERODE ANY
LOW CLOUDS AND/OR FOG IN THE PROXIMITY OF THE WARM FRONT...IF IT
HAS NOT MOVED NORTH AND EAST OUT OF OUR REGION BY MORNING.
BOUNDARY LAYER WINDS BACK TO MORE SOUTH TO SOUTH SOUTHWEST.
SO...WITH INCREASING DEEP MOISTURE...SKY SHOULD BE MORE PARTLY
CLOUDY...BUT STILL ENOUGH SUN TO BOOST TEMPERATURES INTO THE 70S
TO AROUND 80 IN MOST AREAS. IF MORE SUN...THEN SIMILAR TO TODAY
WITH TEMPERATURES WAY ABOVE GUIDANCE VALUES...TOO EARLY TO TELL
FOR SURE AT THIS TIME. NO ORGANIZED LOW LEVEL FOCUS FOR
CONVECTIVE ACTIVITY TOMORROW AFTERNOON...BUT INCREASING LOW LEVEL
JET ENERGY AND GENERAL INSTABILITY COULD SUPPORT SOME CONVECTION
IN HIGHER TERRAIN THAT COULD TRACK ACROSS SOME OF THE REGION.
SO...SCATTERED SHOWER AND THUNDERSTORM ACTIVITY FOR TOMORROW
AFTERNOON.
BETTER UPPER DYNAMICS AND LOW LEVEL FORCING WILL TRACK INTO OUR
REGION TOMORROW NIGHT AND THURSDAY. A BAND OR ORGANIZED LINE OF
THUNDERSTORMS...SOME STRONG...SHOULD FORM AND TRACK THROUGH THE
REGION. THERE SHOULD BE SOME BREAKS IN THE CLOUDS OUTSIDE OF THE
BAND OF SHOWERS AND STORMS...ALLOWING TEMPERATURES TO RISE INTO
THE 70S IN MANY AREAS. THE TIMING OF THE FRONTAL PASSAGE A BIT IN
QUESTION...BUT WITH THE UPPER DYNAMICS QUITE SLOW TO
EXIT...FAVORING SLOWER FRONTAL PASSAGE. IT ALSO SUGGESTS THAT SOME
LINGERING CLOUDS AND SHOWERS COULD OCCUR INTO THURSDAY NIGHT.
SOME SLOW CLEARING AND COOLING IS EXPECTED THURSDAY NIGHT AND
FRIDAY...WITH LOWS THURSDAY NIGHT IN THE 40S TO AROUND 50...MAYBE
SOME UPPER 30S SOUTHERN ADIRONDACKS. HIGHS FRIDAY IN THE LOWER TO
MID 60S...SOME 50S IN HIGHER TERRAIN.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
WITH AN UPPER LEVEL TROUGH REMAINING OVER THE REGION IN THE WAKE OF
A SFC COLD FRONTAL BOUNDARY...SOME CYCLONIC FLOW SHOWERS ARE
POSSIBLE ON FRIDAY NIGHT...MAINLY FOR NORTHERN AND WESTERN
AREAS...AND ESPECIALLY FOR TYPICALLY UPSLOPE FAVORED AREAS. P-TYPE
WILL GENERALLY BE -SHRA...BUT SOME -SHSN MAY MIX IN AT TIMES LATER
DURING THE NIGHT FOR THE HIGHEST ELEVATIONS.
BOTH HIGH PRESSURE AT THE SFC AND RIDGING ALOFT WILL BUILD INTO THE
AREA FOR SAT INTO SAT NIGHT...ALLOWING FOR DRY CONDITIONS AND NEAR
SEASONABLE TEMPS. HOWEVER...THE QUIET WEATHER WILL BE SHORT
LIVED...AS YET ANOTHER FRONTAL SYSTEM APPROACHES THE AREA FOR LATER
IN THE WEEKEND.
THE MODELS CONTINUE TO DISAGREE WITH THE EXACT TIMING OF THIS
SYSTEM. BOTH THE 00 UTC AND 12 UTC RUNS OF THE ECMWF HAVE BEEN
PERSISTENT IN DELAYING THIS SYSTEM...SO SUNDAY COULD WIND UP BEING A
DRY DAY IF THIS SCENARIO IS CORRECT...AS THE BEST ISENTROPIC LIFT
ALONG THE WARM FRONT REMAINS TO THE WEST OF THE AREA. THE 12 UTC
GGEM ALSO AGREES WITH THIS SCENARIO. HOWEVER...THE 12 UTC GFS
ALLOWS FOR -SHRA TO SPREAD ACROSS THE AREA AS EARLY AS SUNDAY
MORNING...ESP FOR WESTERN AREAS. FOR NOW...WILL GO WITH LOW CHC POPS
FOR CENTRAL AND WESTERN AREAS...AND SLIGHT CHC POPS FOR EASTERN
AREAS /WESTERN NEW ENGLAND/ BECAUSE OF THIS UNCERTAINTY. WITH THE
WARMER TEMPS MOVING IN ALOFT...WILL ALLOW FOR MAX TEMPS A BIT WARMER
ON SUNDAY THAN SATURDAY...WITH UPPER 60S TO LOW 70S IN VALLEY
AREAS...ALTHOUGH THIS WILL ULTIMATELY DEPEND ON HOW MUCH SUNSHINE
OCCURS.
WITH THE FRONT NEARBY...WILL CONTINUE THE CHC OF SHOWERS FOR SUNDAY
NIGHT THROUGH TUESDAY. THE GFS CLEARS THE FRONT THROUGH THE AREA BY
LATE MONDAY NIGHT...WHILE THE ECMWF LINGERS THE FRONT THROUGH
TUESDAY. AHEAD OF THE BOUNDARY...WILL CONTINUE TO KEEP TEMPS NEAR OR
SLIGHTLY ABOVE NORMAL FOR MONDAY...AND THEN COOL TEMPS OFF BY
SEVERAL DEGREES FOR TUESDAY...ALTHOUGH THIS WILL DEPEND ON JUST HOW
QUICKLY THE FRONT MOVES THROUGH...AND HOW MUCH CLOUD COVER REMAINS
OVER THE AREA AS WELL.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
WARM FRONT WAS LIFTING NORTH WITH LOW STRATUS HANGING TIGHT ACROSS
THE HUDSON RIVER VALLEY JUST NORTH OF KALB. EXPECTATION IS TO HAVE
THIS IFR DECK ERODE WITH VFR CONDITIONS FOR MOST OF THE AFTERNOON.
LINE OF CONVECTION...AND LIKELY SOME POP-UP SHOWERS...WILL BECOME
MORE APPARENT AFTER 20Z. QUESTION IS HOW MUCH OF THIS CONVECTION
PROGRESSES EAST AND MAINTAINS ITSELF TONIGHT AS IT APPROACHES THE
HUDSON RIVER VALLEY. FOR NOW...WE WILL GO WITH SHOWERS OF MVFR
CATEGORIES ALONG WITH A TEMPO FOR IFR CONDITIONS AND THE CHANCE FOR
MORE ROBUST CONVECTION THROUGH THIS EVENING.
IN THE WAKE OF PRECIP...AMPLE LOW LEVEL MOISTURE IS EXPECTED WITH A
RETURN OF IFR CIGS FOR ALL TAF SITES OVERNIGHT. THIS STRATUS DECK
SHOULD SLOWLY LIFT AND DISPERSE THROUGH THE DAYLIGHT MORNING HOURS
ON WEDNESDAY.
OUTLOOK...
WED PM...VFR/MVFR...CHC TSRA/SHRA.
THU...MVFR/IFR...-SHRA/-TSRA. CHC SVR TSTMS.
THU NIGHT-FRI...VFR/MVFR...CHC -SHRAS.
SAT...VFR...NO SIG WX.
&&
.FIRE WEATHER...
A WARM FRONT WILL MOVE FINISH MOVING NORTHWARD ACROSS THE REGION
THIS EVENING USHERING IN A WARM AND HUMID AIRMASS. A COLD FRONT
WILL MOVE ACROSS THE REGION BUT NOT UNTIL THURSDAY. OUR WEATHER
WILL BE UNSETTLED WITH THE CHANCES FOR SHOWERS AND THUNDERSTORMS
WITH THE BEST CHANCES EXPECTED WITH THE PASSAGE OF THE COLD FRONT.
WITH MOST AREAS EXPECTED TO RECEIVE RAINFALL PERIODICALLY THROUGH
THURSDAY...AND NO WIDESPREAD WINDS OF 25 MPH OR MORE EXPECTED...
MOST FUELS SHOULD REMAIN MOIST ENOUGH TO MINIMIZE FIRE CONCERNS AT
LEAST THROUGH THURSDAY.
&&
.HYDROLOGY...
THE FLOOD WATCH CONTINUES FOR HAMILTON...NORTHERN FULTON...HERKIMER
NORTHERN WARREN AND NORTHERN WASHINGTON COUNTIES FOR RUNOFF FROM
RAINFALL AND SNOWMELT.
SOME POINTS IN AND AROUND THE SOUTHERN ADIRONDACKS REMAIN IN FLOOD.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR NYZ032-033-038-042-
043-082.
MA...NONE.
VT...NONE.
&&
SYNOPSIS...NAS
NEAR TERM...NAS
SHORT TERM...NAS
LONG TERM...BJF
AVIATION...BGM
FIRE WEATHER...NAS
HYDROLOGY...NASHazardous weather outlook, Apr 26, 4:28 PM EDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 428 PM EDT TUE APR 26 2011 NYZ032-033-038-082-271100- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-NORTHERN FULTON- 428 PM EDT TUE APR 26 2011 ...FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...SEVERE THUNDERSTORM WATCH 213 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR HERKIMER...HAMILTON AND NORTHERN FULTON COUNTY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS THE CHANCE FOR THUNDERSTORMS WEDNESDAY THROUGH THURSDAY. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE ALONG WITH LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NYZ039-040-047-271100- SOUTHERN FULTON-MONTGOMERY-SCHOHARIE- 428 PM EDT TUE APR 26 2011 ...SEVERE THUNDERSTORM WATCH 213 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN FULTON...MONTGOMERY AND SCHOHARIE COUNTY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS THE CHANCE FOR THUNDERSTORMS WEDNESDAY THROUGH THURSDAY. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE ALONG WITH LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NYZ042-043-271100- NORTHERN WARREN-NORTHERN WASHINGTON- 428 PM EDT TUE APR 26 2011 ...FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS THE CHANCE FOR THUNDERSTORMS WEDNESDAY THROUGH THURSDAY. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE ALONG WITH LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CTZ001-013-MAZ001-025-NYZ041-048>054-058>061-063>066-083-084- VTZ013>015-271100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN SARATOGA-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 428 PM EDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...SOUTHERN VERMONT AND PORTIONS OF EAST CENTRAL NEW YORK THAT INCLUDE THE CAPITAL REGION...HUDSON RIVER VALLEY AND SOUTHEAST CATSKILLS. .DAY ONE...TONIGHT. THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT. A FEW OF STORMS COULD BECOME STRONG WITH DAMAGING WINDS AND LARGE HAIL INTO THE EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS THE CHANCE FOR THUNDERSTORMS WEDNESDAY THROUGH THURSDAY. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE ALONG WITH LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 26, 3:22 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 322 PM EDT TUE APR 26 2011 NYZ032-033-038-261945- HAMILTON NY-NORTHERN HERKIMER NY-SOUTHERN HERKIMER NY- 322 PM EDT TUE APR 26 2011 ...A STRONG THUNDERSTORM IN HAMILTON COUNTY IN EASTERN NEW YORK... HERKIMER COUNTY IN EASTERN NEW YORK... AT 318 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS AROUND 50 MPH...FREQUENT LIGHTNING. THIS STORM WAS LOCATED NEAR OHIO...OR ABOUT 11 MILES EAST OF HINCKLEY...AND MOVING NORTHEAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR... MOREHOUSEVILLE BY 330 PM EDT HOFFMEISTER AND MOUNTAIN HOME BY 335 PM EDT HERKIMER LANDING BY 340 PM EDT CASWELL LAKE AND 9 MILES SOUTHWEST OF WEST CANADA LAKES BY 345 PM EDT A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT TUESDAY EVENING FOR EASTERN NEW YORK. LAT...LON 4369 7475 4356 7450 4324 7485 4335 7505 TIME...MOT...LOC 1922Z 216DEG 25KT 4337 7488 BGM
Special weather statement, Apr 26, 3:30 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
330 PM EDT TUE APR 26 2011
NYZ032-033-262000-
HAMILTON NY-NORTHERN HERKIMER NY-
330 PM EDT TUE APR 26 2011
...A STRONG THUNDERSTORM IN
HAMILTON COUNTY IN EASTERN NEW YORK...
HERKIMER COUNTY IN EASTERN NEW YORK...
AT 327 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS
AROUND 50 MPH...FREQUENT LIGHTNING. THIS STORM WAS LOCATED NEAR LYON
LAKE...OR ABOUT 20 MILES NORTH OF OLD FORGE...AND MOVING NORTHEAST AT
40 MPH.
THE THUNDERSTORM WILL BE NEAR...
6 MILES NORTHWEST OF ROBINWOOD BY 355 PM EDT
SABATTIS BY 400 PM EDT
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR EASTERN NEW YORK.
LAT...LON 4387 7511 4391 7515 4406 7517 4408 7513
4406 7507 4409 7457
TIME...MOT...LOC 1930Z 237DEG 34KT 4399 7508
BGMSpecial weather statement, Apr 26, 4:07 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
407 PM EDT TUE APR 26 2011
NYZ033-042-262030-
HAMILTON NY-NORTHERN WARREN NY-
407 PM EDT TUE APR 26 2011
...A STRONG THUNDERSTORM IN
HAMILTON COUNTY IN EASTERN NEW YORK...
WARREN COUNTY IN EAST CENTRAL NEW YORK...
AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...AND HEAVY
RAIN. THIS STORM WAS LOCATED 9 MILES WEST OF MOFFITT BEACH
CAMPGROUND...OR ABOUT 11 MILES SOUTHWEST OF SPECULATOR...AND MOVING
NORTHEAST AT 30 MPH.
THE THUNDERSTORM WILL BE NEAR...
MOFFITT BEACH CAMPGROUND BY 415 PM EDT
SPECULATOR AND LEWEY LAKE CAMPGROUND BY 425 PM EDT
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR EASTERN NEW YORK.
LAT...LON 4381 7412 4380 7404 4375 7405 4378 7371
4374 7368 4342 7455 4357 7468 4384 7415
TIME...MOT...LOC 2007Z 242DEG 24KT 4354 7452
SNYDERSpecial weather statement, Apr 26, 5:13 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
513 PM EDT TUE APR 26 2011
NYZ033-262145-
HAMILTON NY-
513 PM EDT TUE APR 26 2011
...STRONG THUNDERSTORMS IN
HAMILTON COUNTY IN EASTERN NEW YORK...
AT 509 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...FREQUENT
LIGHTNING...AND HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES EAST OF LAKE EATON CAMPGROUND TO EIGHTH LAKE
CAMPGROUND...OR ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
NEWCOMB TO 14 MILES EAST OF OLD FORGE...AND MOVING EAST AT 35 MPH.
THUNDERSTORMS WILL BE NEAR...
BLUE MOUNTAIN LAKE BY 520 PM EDT
LAKE DURANT CAMPGROUND BY 530 PM EDT
INDIAN LAKE BY 545 PM EDT
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR EASTERN NEW YORK.
LAT...LON 4411 7427 4397 7425 4393 7432 4392 7432
4382 7421 4383 7419 4383 7416 4369 7439
4375 7480 4410 7463 4411 7450
TIME...MOT...LOC 2113Z 266DEG 29KT 4402 7428 4378 7465
FRUGIS/SNDThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 11:13 PM EDT | River Flood Warning | ALY | Rensselaer, Saratoga, Washington | 14 days |
| Apr 26, 6:11 AM EDT | River Flood Warning | ALY | Herkimer, Oneida | 5 days |
| Apr 26, 6:55 AM EDT | River Flood Warning | ALY | Hamilton | 19 hr |
| Apr 26, 3:22 PM EDT | Special Weather Statement | ALY | Herkimer | 23 min |
| Apr 26, 3:30 PM EDT | Special Weather Statement | ALY | Herkimer | 30 min |
| Apr 26, 3:40 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 46 min |
| Apr 26, 4:07 PM EDT | Special Weather Statement | ALY | Hamilton | 23 min |
| Apr 26, 4:20 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Warren | 55 min |
| Apr 26, 4:55 PM EDT | Tornado Warning | ALY | Herkimer | 50 min |
| Apr 26, 5:13 PM EDT | Special Weather Statement | ALY | Hamilton | 32 min |
| Apr 26, 5:17 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton | 43 min |
| Apr 26, 6:13 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Warren | 62 min |
| Apr 26, 6:17 PM EDT | River Flood Warning | ALY | Herkimer | 4 days |
| Apr 26, 6:19 PM EDT | Special Weather Statement | ALY | Herkimer | 26 min |
| Apr 26, 6:59 PM EDT | Special Weather Statement | ALY | Hamilton | 31 min |
Nearby
Severe Thunderstorm Warnings in New York, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.